The first, the second and the fourth Painlevé transcendents are of finite order S

Hun Shimomura

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We show that every solution of the first Painlevé equation has the finite growth order. The second and the fourth Painlevé equations have the same property.

Original languageEnglish
Pages (from-to)42-45
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume77
Issue number3
Publication statusPublished - 2001

Keywords

  • Equations
  • Growth order
  • Painlevé

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The first, the second and the fourth Painlevé transcendents are of finite order S. / Shimomura, Hun.

In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 77, No. 3, 2001, p. 42-45.

Research output: Contribution to journalArticle

@article{673f7a8267eb4d0ab31351c4d6548bd0,
title = "The first, the second and the fourth Painlev{\'e} transcendents are of finite order S",
abstract = "We show that every solution of the first Painlev{\'e} equation has the finite growth order. The second and the fourth Painlev{\'e} equations have the same property.",
keywords = "Equations, Growth order, Painlev{\'e}",
author = "Hun Shimomura",
year = "2001",
language = "English",
volume = "77",
pages = "42--45",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "3",

}

TY - JOUR

T1 - The first, the second and the fourth Painlevé transcendents are of finite order S

AU - Shimomura, Hun

PY - 2001

Y1 - 2001

N2 - We show that every solution of the first Painlevé equation has the finite growth order. The second and the fourth Painlevé equations have the same property.

AB - We show that every solution of the first Painlevé equation has the finite growth order. The second and the fourth Painlevé equations have the same property.

KW - Equations

KW - Growth order

KW - Painlevé

UR - http://www.scopus.com/inward/record.url?scp=23044526603&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23044526603&partnerID=8YFLogxK

M3 - Article

VL - 77

SP - 42

EP - 45

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 3

ER -